# SDR MEX2003155

- Difficulty date: May 3, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO RUDDER PCA EICAS MESSAGE.  THE RUDDER MODULE WAS VERIFIED AND THE ALARM WAS FOUND IN RIGHT RUDDER RATIO.  IN HANGER THE FIM 27-21-00 PROCEDURE WAS ACCOMPLISHED.  BEING ALL CORRECT.
